Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Foot pain in both feet, testicular cancer, chemotherapy, adderall, disc changes, neuropathy

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 299 Questions
I have extreme foot pain in both feet. Three years ago I has testicular cancer.....saw the best doctor in the world and he saved my life. I had stage three cancer and dr. XXXXXXX from the cleveland clinic put me through 8rounds of chemotherapy. Well after my treatment I was put on adderral for chemotherapy brain.......both my feet soon after got a burning pain feeling. I have suffered with it for a year now. I stopped taking adderral this past Friday for three days my feet felt better but not back to my old self. Is there any reason adderral would cause this problem? I also saw a foot doctor because of the chance of neuropathy.....but tests said it was the l-5 disk in my back. Which I have had for years and it never caused pain in my feet. Soon as I started the adderral I remember theain starting. Please help if it may be the cause I want to get weaned off it asap. I would rather deal with the ADHD than live miserable with horrible foot pains.
Posted Thu, 26 Apr 2012 in General Health
Answered by Dr. Vidya Muralidhar 4 hours later

Thanks for your query.

Adderall which is given in ADHD has not known to cause side effects of foot pain. The foot pain may be due to neuropathy which could be due to many reasons . To mention a few , diabetes, vitamin deficiencies , nerve entrapments , autoimmune conditions , alcohol and other drug use, side effects of chemotherapy medicines can all be a few causes. Since the doctor does not see the cause as neuropathy in you, we must think of other reasons.

As the doctor has examined you for disc related changes , I would also consider the same as one of the reason for the foot pain.

It would not be a good idea to stop ADDERALL on your won , as it is a drug for psychiatric use and such medicines will have to be closely monitored with respect to change in dose or even weaning the drug, it has to be done only by the doctor treating you,as they will have side effects on abrupt withdrawal. Moreover , this drug is not the cause for your foot pain, so do not stop it .

I suggest you talk to your doctor about this and get a review on the disc related changes , you may need a MRI if the doctor suggests , till then good rest and some pain killers, multivitamins , will help you .

I hope I answered your query , I would be available for follow up queries as well .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor